# SDR SWAA2015030236987

- Difficulty date: February 17, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION SEAT TRACK HOLES CRACKED AT BS 727B, RBL 45.5, AFT HOLE ON INBD FLANGE & BOTH HOLES ON OTBD FLANGE.  REPAIRED SEAT TRACK IAW EA.
